# SDR SWIA202162757

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR FWD FLOOR SUPPORT FITTING ATTACHED TO FS 319.70 FRAME CORRODED.   (C-CHECK RO 11-24-21)   BLENDED OUT CORROSION FROM GALLEY SERVICE DOOR FWD. FLOOR SUPPORT FITTING ATTACHED TO FS 319.70 FRAME. REF: CRJ-700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REF: CRJ-700 SRM 53-21-23-101-002-A01 AND DWG. SH670-31990 REV NC. REMOVED AND REPLACED FITTING ATTACHED TO FS 319.70 FRAME AT GALLEY SERVICE DOOR FWD. FLOOR SUPPORT AREA. REF: CRJ-700 SRM 51-42-21-001-001-A01 AND DWG. SH670-31950 REV Y. COMPLIED WITH SKYCARD 51-900-1002-SKY SEE CONTINUATION CARD FOR DETAILS.
